"Blockchain for Impact" Investor Bootcamp

Partnering with the Blockchain Commission for Sustainable Development, this investor bootcamp will highlight globally recognized impact blockchain solutions. Issue areas to be addressed will be: funding mechanisms, legal considerations, United Nations initiatives, public safety, regenerative agriculture, third world government accountability, environmental cleanup, clean tech, and nutrition. This event is intended to be an educational event for ultra high net worth individuals, their family offices, endowments, and institutional investors only. 

 

The Blockchain Commission for Sustainable Development was co-founded by a group of United Nations veterans and network partners.

When deciding what to invest in, a person should consider new technologies, new perspectives, and innovative solutions to the world's problems. Investing in impact blockchain solutions fits those criteria. Before investing, however, one should be fully educated about the subject and well networked in the industry. This investor bootcamp aims to provide those services. This is an educational event and there is a strict policy of non-solicitation.

Gathering family offices, endowment investment staff, and experts in the field from all over the world, this event will bring together a diverse crowd to learn about the cutting edge of innovation: making the world a better place through blockchain technologies. Through a partnership with the Blockchain Commission for Sustainable Development, DecentraNet, i94 Capital, and MadHive, Alexander Golding and the Helped Hope LLC team have put together an agenda designed to educate and connect those new to the industry and subject matter experts.

Our Keynote Speaker will be Amir Dossal, the co-founder of the Blockchain Commission for Sustainable Development.

Join us in New York City and San Francisco for a day of education, connection, and innovation.

Session One Agenda:

1:30 - Open Networking

1:40 - Welcome given by Alexander Golding, CEO of Helped Hope LLC

1:50 - Overview of Blockchain Technologies - Greg Cipolaro: CEO of Digital Asset Research

2:00 - Legal (Brian Korn, Partner, Manatt, Phelps, & Phillips, LLP: regulatory/compliance, corporate transactional work)

2:15 - Investment perspectives - i94 Capital, Bryan Feinberg: Etheralabs, Ted Moskovitz: DecentraNet (35 minutes)

2:50 - Amir Dossal (Founder - Blockchain Commission) (20 minutes)

3:10pm - Alexander reminds the audience of the format

3:15pm - Entrepreneur introductions, 3 mins each.

3:35pm - Breakout group 1 - assign scribe

4:10pm - Start ending breakout group 1 - instruct to come up with solutions

4:20pm - End breakout group 1

4:20 - 10 minutes open networking -- talk to someone interesting - secure one good connection or partnership to move forward

4:30pm - Start breakout group 2, assign scribe

5:05 - Start ending breakout group 2 - instruct to come up with solutions

5:15pm - End breakout group 2

5:15 - 6:00pm - Report on breakout groups

6:00pm-7:30pm Cocktails

 

 

Please fill in the form below if you would like to participate. 

 
Name *
Name

Session 1:
March 12
1:30-7:30PM
New York City

Session 2:
June 13
2:30-7:30PM
San Francisco